# SDR UIA0507001

- Difficulty date: July 4, 2005
- Submitted: July 5, 2005
- Operation: General aviation
- Aircraft: N15233
- Make and model: Dhav DHC8311
- Aircraft serial: 402
- Aircraft time: 17,466 hours, 34,006 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 83232013003
- Condition: Broken
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR DOOR MAFUNCTION IN FLIGHT,AFTER LANDING CHECK FOUND NOSE LANDING GEAR FRONT DOOR BELLCRANK BOLT HOLE BROKEN.IAW AMM32-20-26 REPLACED NEW BELLCRANK ASSY AND BOLT.AND IAW AMM FUNCTION CHECK CONDCTION NORMAL.
